Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil withdrawal Sofia

Posted by Sulpicia on May 24, 2001, at 20:57:04

In reply to Paxil withdrawal, posted by Sofia on May 24, 2001, at 20:31:04

> I've been taking Paxil (20 and now 30 mg) for a few months. I'm becoming convinced that I have to quit. My sleep is very shallow, I wake up many times during the night. Almost every night just as I'm falling asleep, I get this huge twitch in the entire body that wakes me up. I'm sleepy when I don't want or need to be and not sleepy at night. My face often gets bright red and hot for no apparent reason. I constantly feel bloated with unending amounts of gas... I had ringing in my ears (only once.) I did get a yeast infection and a rash, though I don't know for certain whether it's related. I also feel tired a lot and have this dull headache or just tension in my head. NOT FUN... So, I think I'm going to start tapering off tonight. Despite the benefits, the price is too high... Any suggestions on successful quiting?

For stopping paxil, ask your pdoc for the elixir -- you can taper steadily by 1 or 2 mgs [appropriate liquid unit!] per day as directed
by your pdoc. The key is to do it slowly and gradually to avoid any unpleasantness, tho not everyone experiences them.
Before you do this, I would have a regular doc investigate your complaints and of course discuss them with your pdoc.
Not a professional here, but I've taken paxil inter alia and your symptoms don't really add up to paxil stuff.
Are you on other meds? Some of what you mention sounds like oral contraceptive side effects, or hormonal stuff, especially sleep, yeast, flushing, and bloating.
Do check because for some weird reason AD meds don't always work the second time you take them -- am presuming that you needed it for a significant problem to begin
with.
I hope you feel better soon.
S.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sulpicia thread:64162
URL: http://www.dr-bob.org/babble/20010522/msgs/64165.html